# SDR IXKA9600073

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Vlv
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

FLT 25 - EWR-ATL - AFTER TAKEOFF, NR 2, 3, 6 AND 7 LE DEVICES WOULD NOT RETRACT WHEN FLAP SELECTED UP.  RETURNED AND LANDED AT EWR.  RERIGGED LEADING EDGE SLAT CONTROL VALVE PER MM 27-81-81, OPS CHECK OK.  (M)
